# SDR IPXA10562257

- Difficulty date: August 13, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUSTOMER CARD 873027, FOUND FLOOR PANEL FROM BS 333 -440, BL 0 - LBL 24.4 DAMAGED IN 2 AREAS. FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692G, AMM 53-01-01-4.
